# SDR ASAA0010008

- Difficulty date: January 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 720-727
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE RIGHT MLG WHEEL WELL KEEL BEAM WAS FOUND TO BE CORRODED ON THE UPPER FLANGE RIGHT SIDE STATION 720 TO 727.  REPAIRED PER EA 5310-01786 AND BOEING TELEX ASA-SEA-00-00007H.  (M)
